JournalsjemsVol. 8, No. 2pp. 189–193

A remark on the bifurcation diagrams of superlinear elliptic equations

  • Abbas Bahri

    Rutgers University, Piscataway, United States
A remark on the bifurcation diagrams of superlinear elliptic equations cover
Download PDF

Abstract

We prove a formula relating the index of a solution and the rotation number of a certain complex vector along bifurcation diagrams.

Cite this article

Abbas Bahri, A remark on the bifurcation diagrams of superlinear elliptic equations. J. Eur. Math. Soc. 8 (2006), no. 2, pp. 189–193

DOI 10.4171/JEMS/46